# SDR DALA2023091107446

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 HOLES #1 THRU #8 AND #12 THRU #14 WERE FOUND WITH DIAMETERS GREATER THAN MAXIMUM STARTING HOLE DIAMETER REQUIRED. CORRECTIVE ACTION: REPAIRED PER ER/A 610932-14. (2958771)
